# SDR DXTA2024062112115

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N863QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000115
- Aircraft time: 44 hours, 27 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 11C125
- Part serial: OBY66
- Condition: Obstructed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

RIGHT LOW PRESSURE INDICATOR CAME ON WHILE IN CRUISE, 1 SEC LATER FUEL BOOST PUMP CAME ON.   FOLLOWED QRH MATCH CONDITION LANDED UNEVENTFULLY.   AFTER LANDING RECYCLED BOOST PUMP TO SEE IF LOW PRESSURE STILL EXISTED, YES.   REMOVED RT BOOST PUMP CANISTER ASSY AND PRIMARY EJECTOR PUMP P/N 61-0100-2 SIN 0273 DUE TO FOD INDUCED FAILURE. INSPECTED EJECTOR & FOUND ROOT CAUSE OF THE ISSUE. A BLUE O-RING WAS FOUND LODGED INSIDE VENTURI BLOCKING FLOW. INSTALLED A NEW EJECTOR PUMP IAW MM 28-20-15.  ACCOMPLISHED ENGINE RUN AND OPS AND LEAK CHECKS IAW MM 71-00-01 WITH NO DEFECTS NOTED.
